Journal of Postgraduate Medicine
 Open access journal indexed with Index Medicus & ISI's SCI  
Users online: 4104  
Home | Subscribe | Feedback | Login 
About Latest Articles Back-Issues Article Submission Resources Sections Etcetera Contact
 
Read this article

 


    Article Cited by others



Peritoneal encapsulation of small bowel--(a case report).

Arora P K, Narang R R, Sethna K S, Gupta D D

Year : 1989| Volume: 35| Issue : 4 | Page no: 219-21

   This article has been cited by
 
1 Peritoneal encapsulation: A rare cause of bowel obstruction in children
Mordehai J, Kleiner O, Kirshtein B, et al.
JOURNAL OF PEDIATRIC SURGERY. 2001; 36 (7): 1059-1061
[Pubmed]  [Google Scholar]

 

Online since 12th February '04
2004 - Journal of Postgraduate Medicine
Official Publication of the Staff Society of the Seth GS Medical College and KEM Hospital, Mumbai, India
Published by Wolters Kluwer - Medknow